# SDR ASAA2016011414837

- Difficulty date: January 14, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 32,446 hours, 9,590 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STARTING APU AT GATE, AFTER EXTERNAL POWER FAIL, GOT HOT START AT 900-950 EGT/FAULT LIGHT FOLLOWED/FAULT LIGHT EXTINGUISHED.  ACFT GROUNDED. PERFORMED FIM 49-30, TASK 803, STEP A-G, 1-2.  PERFORMED GVI OF THE INLET DUCT, NO DEFECT NOTED.  PERFOMED GVI OF COMPRESSOR INLET PLENUM, FOUND DEBRIS AT COMPRESSOR INLET.  REMOVED DEBRIS AND GVI COMPRESSOR INLET SURROUNDING, NO DEFECT NOTED.  PERFORMED APU OPERATION; APU STARTING, OPERATION, AND SHUTDOWN NORMAL. PERFORMED APU BITE TEST, NO CURRENT FAULT LOGGED.
